UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: 827-853
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite |  | TC[WOS]:12 TC[Scopus]:12 | Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations